# SDR IPXA2023122183975

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 34,915 hours, 12,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: L1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LOUD SQUEAL FROM MAIN CABIN DOOR, STOPS AT CRUISE. MAIN ENTRY DOOR SEAL REINSTALLED IAW AMM 52-09-01-424-019.
